# SDR AALA201611299019

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,654 hours, 4,557 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

5 MINS FROM LANDING F/A'S IN BACK OF A/C SAID THE SMELLED FUMES. MAINTENANCE ACTION PENDING. THE AIRCRAFT WAS GROUNDED.  R&R HEPA FILTER AND C/W J/C 21-00-00-615-807-A, DECONTAMINATION OF ECS.
